# SDR SWIA202163099

- Difficulty date: December 14, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL600*
- Aircraft serial: 10221
- Aircraft time: 44,479 hours, 28,442 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GEAR DISAGREE WARNING AFTER TAKE OFF    (FLIGHT 3246 - FILED CLOSED)    THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 24005184 WITH THE FOLLOWING CORRECTIVE ACTION: "REPLACED PSEU AND ADJUSTED NLG  PROXIMITY SENSORS PX11, PX03 AND PX08.  OPS CHECK GOOD AT THIS TIME.  REF. CP 24005946, CP24005964, CP 24005975 AND CP 24006005 FOR WORK PERFORMED."
